# SDR GLBA97108

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,161 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO RIGHT GEAR DOWNLOCK INDICATION (INTERMITTENT).  MAINTENANCE CLEANED DOWNLOCK SWITCH, TEST FLIGHT FAILED, FERRIED TO SPI.  REMOVED AND REPLACED MLG ACTUATOR.  OPS CHECK GOOD.  (X)
